# SDR SWAA2023020289080

- Difficulty date: January 6, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE BULKHEAD PANEL 142MW AT AFT CARGO COMPARTMENT 2023-36993<[01] FABRICATED BULKHEAD 142MW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DRAWING #453A2510 SHEET 13 REV A-MATERIAL USED PN#A60SG4W ;PO# 2022-104980;[02] FABRICATED BULKHEAD 142MW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DRAWING #453A2510 SHEET 13 REV A-MATERIAL USED PN#A60SG4W ;PO# 2022-104980
